Illinois Journal of Mathematics

Well-posedness of the martingale problem for superprocess with interaction

Leonid Mytnik and Jie Xiong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the martingale problem for superprocess with interactive immigration mechanism. The uniqueness of the solution to this martingale problem is established using the strong uniqueness of the solution to a corresponding SPDE, which is obtained by an extended version of the Yamada–Watanabe argument.

Article information

Source
Illinois J. Math., Volume 59, Number 2 (2015), 485-497.

Dates
Received: 15 August 2015
Revised: 16 October 2015
First available in Project Euclid: 5 May 2016

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1462450710

Digital Object Identifier
doi:10.1215/ijm/1462450710

Mathematical Reviews number (MathSciNet)
MR3499521

Zentralblatt MATH identifier
1342.60062

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 60J68: Superprocesses

Citation

Mytnik, Leonid; Xiong, Jie. Well-posedness of the martingale problem for superprocess with interaction. Illinois J. Math. 59 (2015), no. 2, 485--497. doi:10.1215/ijm/1462450710. https://projecteuclid.org/euclid.ijm/1462450710


Export citation

References

  • D. A. Dawson and Z. Li, Construction of immigration superprocesses with dependent spatial motion from one-dimensional excursions, Probab. Theory Related Fields 127 (2003), 37–61.
  • P. Donnelley and T. Kurtz, Particle representations for measure-valued population models, Ann. Probab. 27 (1999), no. 1, 166–205.
  • Z. Fu and Z. Li, Measure-valued diffusions and stochastic equations with Poisson process, Osaka J. Math. 41 (2004), 727–744.
  • G. Kallianpur and J. Xiong, Stochastic differential equations in infinite-dimensional spaces, IMS Lecture Notes–-Monograph Series, vol. 26, IMS, Hayward, CA, 1995.
  • T. G. Kurtz, Martingale problems for conditional distributions of Markov processes, Electron. J. Probab. 3 (1998), Art. ID 9.
  • Z. Li, Measure-valued branching Markov processes, Probability and Its Applications (New York), Springer, Heidelberg, 2011.
  • I. Mitoma, An $\infty$-dimensional inhomogeneous Langevin equation, J. Funct. Anal. 61 (1985), 342–359.
  • L. Mytnik and E. Perkins, Pathwise uniqueness for stochastic heat equations with Hölder continuous coefficients: The white noise case, Probab. Theory Related Fields 149 (2011), no. 1–2, 1–96.
  • L. Mytnik, E. Perkins and A. Sturm, On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients, Ann. Probab. 34 (2006), 1910–1959.
  • E. Perkins, On the martingale problem for interactive measure-valued branching diffusions, Mem. Amer. Math. Soc. 115 (1995), no. 549, vi+89.
  • E. Perkins, Dawson–Watanabe superprocesses and measure-valued diffusions, École d'Été de Probabilités de Saint-Flour XXIX–-1999, Lecture Notes in Math., vol. 1781, Springer, Berlin, 2002, pp. 125–329.
  • T. Shiga, A stochastic equation based on a Poisson system for a class of measure-valued diffusion processes, J. Math. Kyoto Univ. 30 (1990), 245–279.
  • J. Xiong, Super-Brownian motion as the unique strong solution to an SPDE, Ann. Probab. 41 (2013), 1030–1054.